The Annals of Mathematical Statistics

An Inequality for Mill's Ratio

Z. W. Birnbaum

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 13, Number 2 (1942), 245-246.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731611

Digital Object Identifier
doi:10.1214/aoms/1177731611

Mathematical Reviews number (MathSciNet)
MR6640

Zentralblatt MATH identifier
0060.29607

JSTOR
links.jstor.org

Citation

Birnbaum, Z. W. An Inequality for Mill's Ratio. Ann. Math. Statist. 13 (1942), no. 2, 245--246. doi:10.1214/aoms/1177731611. https://projecteuclid.org/euclid.aoms/1177731611


Export citation